Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 201654, 4 pages
http://dx.doi.org/10.1155/2013/201654
Research Article

Some New Perspectives on Global Domination in Graphs

1Saurashtra University, Rajkot, Gujarat 360005, India
2A. V. Parekh Technical Institute, Rajkot, Gujarat 360001, India

Received 10 May 2013; Accepted 20 July 2013

Academic Editors: P. Garcia-Vazquez and P. E. Jorgensen

Copyright © 2013 S. K. Vaidya and R. M. Pandit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Sampathkumar, “The global domination number of a graph,” Journal of Mathematical and Physical Sciences, vol. 23, no. 5, pp. 377–385, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. N. Janakiraman, S. Muthammai, and M. Bhanumathi, “Global domination and neighborhood numbers in Boolean function graph of a graph,” Mathematica Bohemica, vol. 130, no. 3, pp. 231–246, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. R. Carrington, Global domination of factors of a graph [Ph.D. dissertation], University of Central Florida, 1992.
  4. J. R. Carrington and R. C. Brigham, “Global domination of simple factors,” Congressus Numerantium, vol. 88, pp. 161–167. View at Zentralblatt MATH · View at MathSciNet
  5. S. K. Vaidya and R. M. Pandit, “Some new results on global dominating sets,” ISRN Discrete Mathematics, vol. 2012, Article ID 852129, 6 pages, 2012. View at Publisher · View at Google Scholar
  6. V. R. Kulli and B. Janakiram, “The total global domination number of a graph,” Indian Journal of Pure and Applied Mathematics, vol. 27, no. 6, pp. 537–542, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. B. Gangadharappa and A. R. Desai, “On the dominating of a graph and its complement,” Journal of Mathematics and Computer Science, vol. 2, no. 2, pp. 222–233, 2011. View at Google Scholar
  8. D. B. West, Introduction to Graph Theory, Prentice Hall, New Delhi, India, 1996. View at MathSciNet
  9. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, vol. 208 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1998. View at MathSciNet